RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Duke Math. J., 2012, том 161, выпуск 6, страницы 1055–1111 (Mi dmj1)  

Lattice point asymptotics and volume growth on Teichmüller space

J. Athreyaa, A. Bufetovb, A. Eskinc, M. Mirzakhanidefg

a Department of Mathematics, University of Illinois, Urbana, IL 61801, United States
b Steklov Institute of Mathematics, Russian Academy of Sciences, Moscow, Russian Federation
c Department of Mathematics, University of Chicago, Chicago, IL 60637, United States
d Department of Mathematics, Stanford University, Stanford, CA 94305, United States
e Institute for Information Transmission Problems, Moscow, 127994, Russian Federation
f National Research University Higher School of Economics, Moscow, 117312, Russian Federation
g Department of Mathematics, Rice University, Houston, TX 77251, United States

Финансовая поддержка Номер гранта
National Science Foundation DMS-0603636
DMS-0244542
DMS-1069153
DMS-0604251
DMS-0905912
DMS-0804136
Alfred P. Sloan Foundation
Фонд Дмитрия Зимина «Династия»
Министерство образования и науки Российской Федерации MK-4893.2010.1
MK-6734.2012.1
Российская академия наук - Федеральное агентство научных организаций
Российский фонд фундаментальных исследований 10-01-93115
11-01-00654
Institut des Hautes Etudes Scientifiques
Institute for Advanced Study
Mathematical Sciences Research Institute
Athreya's work partially supported by National Science Foundation grants DMS-0603636, DMS-0244542, and DMS-1069153. Bufetov's work partially supported by an Alfred P. Sloan Research Fellowship, a Dynasty Foundation Fellowship, by President of the Russian Federation grants MK-4893.2010.1 and MK-6734.2012.1, by the Program on Dynamical Systems and Mathematical Control Theory of the Presidium of the Russian Academy of Sciences, by RFBR-CNRS grant 10-01-93115, and by RFBR grant 11-01-00654. Eskin's work partially supported by National Science Foundation grants DMS-0244542, DMS-0604251, and DMS-0905912. Mirzakhani's work partially supported by the Clay Foundation and by National Science Foundation grant DMS-0804136. We are also grateful to the Institute for Advanced Study, the Institut des Hautes Etudes Scientifiques, and the Mathematical Sciences Research Institute for their support.


DOI: https://doi.org/10.1215/00127094-1548443


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/dmj1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:21

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018